# SDR USAA0527EM025

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2126, LGA-BOS - STRONG DIRTY SOCK SMELL ON TAKEOFF AND CLIMBOUT.  THE CREW WAS LIGHT HEADED AND HAD AN ODD FEELING.  MAINTENANCE TROUBLESHOT AIR QUALITY, NO ODORS WERE NOTED.  ACCOMPLISHED INSPECTION AND CHECK OF LEFT PACK WATER SPRAY NOZZLE.  ACCOMPLISHED CHECK OF PROPER SERVICING OF ENGINES 1 AND 2 AND APU.  REPLACED RECIRCULATION AIR FILTERS.
